# SDR 96ZZZX2753

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE331*
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31038391
- Condition: Cracked
- Location: 1st Stg Turb
- Part time: 10,385 hours
- Component: 31033152
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HOT SECTION INSPECTION, FOUND PART CRACKED AT FLANGE APPROXIMATELY 19 PLACES.  SUGGEST ALLIED SIGNAL ENGINEERING REVIEW PROBLEM.  THIS IS A CRITICAL LIFE-LIMITED COMPONENT.  LIFE-LIMIT - 20,000 CYCLES.  THIS IS THE 16TH ROTATING AIR SEAL FOUND CRACKED AND 16TH M OR D REPORT FILED ON THIS PART.  TOTAL CYCLES, 10,734.
